Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"Mathematical Analysis and Simulation of an Age-Structured Model of Two-Patch for Tuberculosis (TB)"
written by Badjo Kimba Abdoul Wahid, Saley Bisso,
published by Applied Mathematics, Vol.7 No.15, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top